# SDR AALA201907079009

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 19,765 hours, 8,164 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS BOTH FMCS WENT BLANK VTX FLAG CAPTS AND FOS NAV. LND ALT FLAG CAPTS & FOS PFD. RETURNED TO  NORMAL AFTER 30 SECONDS. MAINTENANCE TROUBLSHOT SYSTEM IAW FIM 34-61-00. FAULT NOTED-FMC-L PRES POS LAT. ACCOMPLISHED FMCS OPS TEST IAW AMM 34-61-00. FMCS OPS CHECK NORMAL.
